# SDR HEEA956082

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22425
- Make and model: Bell 206L-1
- Aircraft serial: 45743
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102525
- Condition: Failed
- Location: Cockpit
- Component: KX165
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 VHF WILL NOT COME ON. TROUBLESHOT AND REPLACE F401 (FUSE), C586 (CAPACITOR), REPAIRED POWER SUPPLY.  FREQUENCY  DRIFTS, RESOLDERED COLD SOLDER JOINTS ON C434 (ADJUSTABLE CAPACITOR) AND Y401 (CRYSTAL), REPAIRED.  BENCH CHECK GOOD.
